# SDR DALA1012900179

- Difficulty date: May 25, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 90,570 hours, 13,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN REPAIR PREVIOUSLY INSTALLED ON 1-14-97 AT FS 1439-1461 AT STR 36R-38R WRITTEN UP ON AAI WAS REPLACED ON ERA 480441-14AD.
